American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Philippe H. A. Charmoy, David A. Croydon and Ben M. Hambly. Central limit theorems for the spectra of classes of random fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lucian Beznea and Oana Lupaşcu. Measure-valued discrete branching Markov processes. Trans. Amer. Math. Soc. 368 (2016) 5153-5176.
Abstract, references, and article information   
View Article: PDF

[3] Jim Pitman and Douglas Rizzolo. Schr\"oder's problems and scaling limits of random trees. Trans. Amer. Math. Soc. 367 (2015) 6943-6969.
Abstract, references, and article information   
View Article: PDF

[4] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven N. Evans and Edwin Perkins. Absolute continuity results for superprocesses with some applications . Trans. Amer. Math. Soc. 325 (1991) 661-681. MR 1012522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph Fleischman. Limiting distributions for branching random fields . Trans. Amer. Math. Soc. 239 (1978) 353-389. MR 0478375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Søren Asmussen. Almost sure behavior of linear functionals of supercritical branching processes . Trans. Amer. Math. Soc. 231 (1977) 233-248. MR 0440719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia